Skip to Main content Skip to Navigation


...
hal-01742396v3  Journal articles
Marc BonnetRémi CornaggiaBojan Guzina. Microstructural topological sensitivities of the second-order macroscopic model for waves in periodic media
SIAM Journal on Applied Mathematics, Society for Industrial and Applied Mathematics, 2018, 78 (4), pp.2057-2082. ⟨10.1137/17M1149018⟩
...
hal-02065548v1  Conference papers
Rémi CornaggiaBojan GuzinaMarc Bonnet. Topological derivatives of leading-and second-order homogenized coefficients in bi-periodic media
WAVES 2017 - 13th International Conference on Mathematical and Numerical Aspects of Wave Propagation, May 2017, Minneapolis, United States